# SDR LSSA2018F00000

- Difficulty date: September 20, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N16726
- Make and model: Bell 206B
- Aircraft serial: 2122
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Bearing
- Condition: Failed
- Location: Fcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT SUFFERED AN INFLIGHT ENGINE OVERSPEED AND SUBSEQUENT ENGINE FAILURE.   THE PILOT PERFORMED A SUCCESSFUL AUTOROTATION TO THE GROUND WITH NO DAMAGE TO THE AIRFRAME AND NO INJURIES TO THE OCCUPANTS.  AFTER RECOVERY OF THE ACFT AND REMOVAL. INSPECTION OF THE ENGINE REVEALED THAT THE FCU SUFFERED A CATASTROPHIC DRIVE BEARING FAILURE WHICH WAS THE ROOT CAUSE OF THE ENGINE FAILURE.
